I'll try to help, but the main thing is to return to your doctor, tell her all you say here then let her work it out. If you're not happy with her understanding or apparent knowledge, find another one. Your local health department STD clinic or a family planning clinic like Planned Parenthood would be good options for expert advice. In any case, you will never get definite answers online, either by looking at information about various infections or asking questions of distant experts.
Your vaginal discharge indeed is consistent with bacterial vaginosis. Trich probably is less likely, but that's because trich is a lot less common than BV. In regard to the irritation, imiquimod (Aldara) often does that wherever it is applied, as you already know, so that seems a good bet. From your description, herpes doesn't seem at all likely, but if your provider agrees the lesions look consistent with that diagnosis, appropriate testing can be done. If not, you shouldn't demand a blood test on your own; rely on your provider's judgment. Stress does lots of things, but it won't cause red bumps around the anus or anywhere else.
Most likely your doctor is going to suggest ignoring the irritation until you have been off imiquimod for 1-2 weeks, then evaluate it if it persists. If BV or trich is present, that's an easy diagnosis and treatment can be prescribed.
I hope this helps. Best wishes-- HHH, MD
Thank you for your response! I'm trying to keep a level head here!
I originally believed it to be BV, but the irritation around my anus is not consistent with BV. Then of couse your mind wanders and you start to panic and believe its everything else!
As far as herpes leisions go, do they come quickly? I actually went to Planned Parenthood for my first visit due to the fact I am currently between jobs and cannot go to my regular Gyno. I asked the nurse on duty today while picking up the Aldara prescription about what I might have. She told the me sores typically look like those that one would get on their mouth. I have been getting cold sores since I was a child and mine typically appear and fully develop within the first 24 hours, and since I've noticed the red painless irritation (doesnt seem to have any fluid inside) for almost 5 days or even more, is it safe to put my mind as ease and almost rule out herpes. I did apply the aldara to the anal region due to the fact i thought I had a molluscum bump there. So I know I may have been a little over zealous with the Aldara!
It is normal or possible to react in one place and not the other? I have no reaction in my buttock/thigh area where there are 2 GW/Molluscum bumps, but a slight redness in the other 2 bumps and the anal area.
Thank you for your time and reassurance! I am hoping for a combination of a simple BV infection and a reaction to the Aldara!
Herpes is highly variable, but it doesn't come and go like you imply, and as you suggest yourself, it doesn't cause widely scattered lesions. Recurrent herpes typically reappears each time within 1-2 inches of the same spot. I do not see it is a serious possibility.
The irritation and dicharge don't have to be due to the same thing. You could easily both have BV plus irritation from imiquimod.
I really can't help further. Your doctor can.
Yeah the irritation is pretty mild especially around the anal region and the areas are a little further than 1-2 inches apart. They haven't come and gone, however they really have not progressed into anything else ie. open sore or ulcer.
Once again thank you for your guidance, I definitely feel more at ease going into my appointment tomorrow!
A related discussion, please help